#### Friday 2<sup>nd</sup> February 2024, 6:30pm -8:30pm

All Event Master Pass will be given lanyards for entry at 1:00pm Saturday.

#### Saturday 3<sup>rd</sup> February 2024 , 11:00am-6:00pm

11:00 am - 4:00 pm: show staff will give Name Tags to registered Exhibitors.

# CalComicCon 2024 Exhibitor

Main Show Set-up Sat: Depends on availability.
Comic Swap Sat: 6:00-9:30 pm
Main Show Set-up Sun: 7:30am –9:30am
Main Show Sun: 9:30am –5:00pm





12:00 – 4:30 pm: All Event Master Pass lanyards will be given to attendees with badges on list.



# CalComicCon 2024 Master Pass

Comic Book Social 1:00pm-:400pm in hotel lounge Comic Swap Sat: 6:00-9:30 pm Main Show Sun: 9:00am –5:00pm

5:00 – 6:30 pm: Comic Swap lanyards will be given to Exhibitors that have table space reserved.



### CalComicCon 2024 Swap Dealer

Comic Book Social 1:00pm-:400pm in hotel lounge Comic Swap Set-up Sat: 5:00-6:00pm. Cal. Ballroom Comic Swap Sat: 6:00-9:30 pm Main Show Sun: 9:00am –5:00pm

5:00 – 7:00 pm: Comic swap attendees will be given orange wrist bands.



### CalComicCon ComicSwap 2024

#### Saturday 3<sup>rd</sup> February 20243 , 6:00pm-9:30pm

4:00 - 5:00 pm No CalComicCon events, time for dinner.

5:00 - 6:30 pm: Comic Swap dealer Set-up time.

6:00-9:30 pm Comic Swap will be open to all Exhibitors and paid Attendees in the California Ballroom.

5:00-6:30: Exhibitor Badges & lanyards will be given registered Sunday Exhibitors.

California Comic Convention, Events Program 3-4 Feb 2024

#### Sunday 4th February 2024, 7:30am-5:00pm

7:00am-9:30am: Exhibitor set-up, must sign in and get badges and wear then to set-up.

8:30am-9:30am: Pre-paid tickets and Master Pass holders will receive wrist bands & line up for early entry.

## 100290

#### CalComicCon2024 main event

9:00am-9:30am: Early entry will open to all Master pass and Swap Exhibitor Lanyard holders.

9:30am-4:30pm: Admission open to everyone else.

10:00am: first raffle to be drawn

11:00am: Second raffle to be drawn.

12:00pm: Announcements, third raffle to be drawn.

1:00pm: Fourth raffle including two Artist donated items.

2:00pm: Fifth raffle including three Guest items and Special advance ticket holder owner raffle.

3:00pm: Sixth raffle to be drawn.

4:00pm: seventh raffle with all items that are left. 1 hour left to show warning.

5:00pm: CalComicCon 2024 is over, all non-exhibitors must leave.

5:00-6:00pm Exhibitor load out, clean up any trash left at your table.

7:00pm-11:00pm Special thank you dinner for Guests and Staff, by invitation only!